Lancaster EPrints

On the Implications of Monetary Rules in a Stochastic Framework

Peel, David (1980) On the Implications of Monetary Rules in a Stochastic Framework. Weltwirtschaftliches Archiv, 116 (2). pp. 253-263. ISSN 1610-2878

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Weltwirtschaftliches Archiv
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Economics
ID Code: 55818
Deposited By: ep_importer_pure
Deposited On: 13 Jul 2012 15:31
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:47
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/55818

Actions (login required)

View Item